# SDR DALA2021060102982

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 63,871 hours, 29,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 22fed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 WHILE PERFORMING SVC CK, FOUND EMERGENCY AISLE LIGHT AND FIXTURE MISSING AT SEAT 22 FED. CORRECTIVE ACTION: INSTALLED NEW LIGHT ASSEMBLY PER A320 AMM 33-52. (1826233)
